# SDR UIEA2021050701090

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB, RH HORIZONTAL STAB INTERNAL RIB. STAB BL 421( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 91. REPAIR DAMAGE AREA IAW SRM 55-10-09-2R-13 REPAIR 13 REV 91. INSTALLED FASTENERS IAW SRM 51-40-02 REV 91. AND DWG NO. 65BO3520 SHEET 2 REV G. CONDITION CHECK NORMAL AND JOB COMPLETED. )
